Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 724563, 24 pages
http://dx.doi.org/10.1155/2010/724563
Research Article

Improved Results on Robust Stability Analysis and Stabilization for a Class of Uncertain Nonlinear Systems

Laboratoire d'Etude et Commande Automatique de Processus (LECAP), Ecole Polytechnique de Tunisie, BP 743, 2078 La Marsa, Tunisia

Received 24 April 2010; Accepted 3 November 2010

Academic Editor: Jerzy Warminski

Copyright © 2010 Mohamed Moez Belhaouane et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Moez Belhaouane, Mohamed Faiez Ghariani, Hela Belkhiria Ayadi, and Naceur Benhadj Braiek, “Improved Results on Robust Stability Analysis and Stabilization for a Class of Uncertain Nonlinear Systems,” Mathematical Problems in Engineering, vol. 2010, Article ID 724563, 24 pages, 2010. https://doi.org/10.1155/2010/724563.